A really simple elementary proof of the uniform boundedness theorem

Alan D. Sokal

    Research output: Contribution to journalArticle

    Abstract

    I give a proof of the uniform boundedness theorem that is elementary (i.e., does not use any version of the Baire category theorem) and also extremely simple.

    Original languageEnglish (US)
    Pages (from-to)450-452
    Number of pages3
    JournalAmerican Mathematical Monthly
    Volume118
    Issue number5
    DOIs
    StatePublished - May 1 2011

      Fingerprint

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this